# SDR ASOA201200986

- Difficulty date: March 21, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 21,158 hours, 14,576 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE DOES NOT WORK.  PERFORMED ADJUSTMENT TEST OF MEGA PHONE IAW AMM 25-61-14.  OPS CHECKED GOOD.
